Last Update November 18, 2015
Prescribing mode: Rx
Sertraline hydrochloride (brand names Zoloft and Lustral) is an antidepressant of the selective serotonin reuptake inhibit...
Read on Wikipedia
Satisfaction Score
No score available
based on 59 conversation around the web
Share your experience
Share your experience
Last Update November 18, 2015
Satisfaction Score
No score available
Share your experience
Share your experience
Consult a doctor
Have questions about Serdep or other health concerns?
Ask a doctor now
Spruce Health
American Well
Just Answer
Compare Services

What people say about Serdep

Concern level
Share your experience
Share your experience
Positive 4 "...per email. My daughter was on 50mg Serdep, which is a Sertraline hydrochloride. It made a huge difference in her black moods,... "Read more positive discussions
Negative 5 "...your psychiatrist and let him/her know that serdep doesn't seem to be helping and if there are any other options. Is this the only... "Read more negative discussions
content loaded dynamically
We found 59 discussions
I have been on serdep 50 for the last 11 months. It has taken away my extreme highs and lows. I no longer feel suicidal, but it takes a lot to make me feel happy. I have lost nearly 20 kg's and have a lot more energy and motivation to actually try new things.

I started using Serdep 5 months ago and I must say it has helped me in every way possible, I feel I will take them for as long I am able to, very good anti depressant...

I've been struggling with depression since early teenage years. It just got worse over the years to a point that I would rather die than face another day. Dr put me on Serdep 50mg, 1 each morning, a month ago. It takes 2 weeks 2 kick in. I am extremely happy with the results. Had only 3 off days since!!

teenage nightmare
hey i am currently on serdep 50mg and my god it's been 3 months and hasn't done anything except give me irregular periods, god this is annoying

I am on Seredep 100 for 6 days now and the last 2 days have started experiencing headaches and am very tired. I also don't feel up to doing anything. Does these simptoms go away? I drink my pill at night before going to bed.
October 15, 2015
reduce the mg I felt like shit before but only took 25 mg and realy helping me
abe strydom

Hi. Just want to say that I am on serdep 100mg a day and it is amazing. I use it for anxiety attacks. I drink my tablet before I go to bed cause if I drinked it in the morning I feel I could not start my day and just want to go back to bed. I am in serdep now for 6 years. I found that 75 mg was not good. I was 2 months in 120 mg but I found that a bomb could explode and I wouldnt care. 100mg was and is perfect for me. I would recommend serdep to anyone. Just dont forget to drink it or stay a few days without it cause you get headaches and just feel nausea.
June 24, 2015
Hi, I am going to start my serdep journey on Friday. I am so scared of any medication. I struggle with extreme anxiety, so much so that I become numb in my hands and I feel that my heart is not mine...... will you say that It will be ok for me? I see that you are happy with your meds, how long before the anxiety started to fade away?

My daughter just started on this but it actually causes panic attacts. Is this normal.
June 3, 2015
It is normal to get anxiety for the first week. Once it settles in it should be better

I was on Venlor 37.5mg only took one tablet that night had to been rushed to hospital. Dr put me on Serdep 50mg must start with half tablet for first 7 days. A bit scared that if will do the same as the venlor how do you people find the serdef is it working for anxiety.

Have been gaining a lot of weight since on Serdep .I this a common side effect?
August 18, 2015
my psychiatrist has advised me that I will crave sweet things and will gain wait so even though one of the side effects may be loss of appetite, it does not seem to be that way for everyone :(
August 4, 2015
my daughter of 10 is on serdep 25mg and has gain alot of weight and is so moody
June 3, 2015
I have heard that it is a side affect.
May 11, 2015
no, one of its side effects is loss of appetite

I've been on 100mg Serdep for a couple of years. My Psychiatrist increased it to 200mg in January 2015. I just found out I am pregnant. Can I still continue using it?

Compare Serdep to other medications

${leadEfcResult.indication} medications

Your Saved Posts ()

The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
Treato does not provide medical advice, diagnoses or treatment. Services are ranked based on reviews gathered from around the web and may refer to different aspects of each service (Price, waiting time, general satisfaction, etc.) Treato does not guarantee any specific rate or promotion. In addition, prices for some services provided by the listed Telehealth companies may vary, please check with the Telehealth site for the exact price for the desired service. Treato is not responsible for promotions validity, application of the promotion code varies among the different Telehealth sites (for example during registration flow). It is your responsibility to apply the promotion code. Treato is not responsible for content on external web sites.
Back to Signup
Please wait...